| Catalog Number |
FG540000 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure with a carto 3 system and there was a map shift with approximately 2-3 cm between catheter and map location.The carto 3 system did not provide any alerts or errors related to the issue.There was no patient movement, head movement, coughing, or arm repositioning prior to noting the issue.The medical team had to remap before proceeding with the case.No patient consequences were reported.
Additional Manufacturer Narrative
D4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.The hardware investigation has begun but it has not been completed at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
Additional Manufacturer Narrative
On 22-jan-2026, bwi received additional information providing the manufacture date of the system (2-feb-2014).- section d4 primary udi was updated to (b)(4).- section h4 manufacture date was updated to 2-feb-2014.Furthermore, on 26-jan-2026, the product investigation was completed.Device investigation details: an investigation was initiated by the manufacturer to investigate the issue.The data was requested for investigation, but no data related to the issue was provided, and as a result, it was not possible to reproduce or analyze the issue.The root cause of the reported map shift issue was not determined.A manufacturing record evaluation was performed for the carto 3 system # 14599, and no internal actions related to the reported complaint condition were identified.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).